$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Nurofen Tablets Pain Relief 200mg Ibuprofen 48 Pack

  Product ID: 6748

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Tablets Pain Relief 200mg Ibuprofen 48 Pack

Nurofen Tablets Pain Relief 200mg Ibuprofen 48 Pack

产品号:6748
$11.99 中文官网 618独享折扣
$13.00
$11.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

信息

Nurofen
Nurofen

Nurofen 200mg Tablets reduce inflammation and relieve pain for up to 8 hours.*

Body pain? Leave the pain to us.

For the temporary relief of pain and/or inflammation associated with:

  • - Headache.
  • - Migraine headache.
  • - Tension headache.
  • - Back pain.
  • - Muscular pain.
  • - Cold & flu symptoms.
  • - Period pain.
  • - Dental pain.
  • - Sinus pain.
  • - Arthritic pain.
  • - Reduces fever.

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999 Malmstrom et al, 2004 Mehlisch et al, 2010 (Sponsored by RB).

Key features

Nurofen

Helps to reduce inflammation

Nurofen

Effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, pain associated with cold & flu symptoms

Nurofen

Up to 8 hours relief of pain.*

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999 Malmstrom et al, 2004 Mehlisch et al, 2010 (RB Sponsored).

Nurofen

Osteoarthritis is associated with several factors, including inflammation and can cause pain on movement.

Nurofen

Nurofen relieves pain and inflammation associated with osteoarthritis

Nurofen

Suitable for the relief of headaches, migraine headaches and tension headaches

Nurofen

Nurofen tablets and caplets have a sugar coating

Nurofen

Can be taken on an empty stomach

Nurofen

一般信息

Nurofen Tablets offer targeted relief from pain

Nurofen is effective in the temporary relief of pain and/or inflammation associated with:

  • Headache
  • Migraine Headache
  • Tension Headache
  • Muscular Pain
  • Cold & Flu Symptoms
  • Reduces Fever
  • Period Pain
  • Dental Pain
  • Sinus Pain
  • Back Pain
  • Arthritic Pain

警告

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy

CAUTION

Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking
other medicines containing ibuprofen, aspirin or other anti-inflammatory
medicines • if you are trying to become pregnant or during the first6
months of pregnancy • in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are taking medication regularly • if you are aged 65 years or over.Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction

IMPORTANT INFORMATION

Answers to frequently asked questions:
- Contains no gluten, wheat or lactose.
- Contains no preservatives.
- Contains sucrose.
- May be taken by breast feeding mothers.
- Most asthmatics can take Nurofen, but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.

成分

Ibuprofen 200mg

使用方法

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

USAGE ADVICE

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

SAFETY DIRECTIONS

Before Use - seek medical advice if:
- You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- You are taking medication regularly or are 65 years or over.
- Children suffering from dehydration through diarrhoea and/or vomiting.

Do not take:
- If the blister foil is broken on first opening.
- If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
- If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.
- During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy.
- For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Rated 5 out of 5 by from Nurofen Tablets As advertised, great product if you have difficulty taking tablets, easy to swallow
Date published: 2023-09-03
Rated 5 out of 5 by from fast result enough stock. Fast result . Enough stock.
Date published: 2023-01-19
Rated 5 out of 5 by from NUROFEN PROVEN QUALITY PRODUCT
Date published: 2022-07-28
Rated 5 out of 5 by from Easy tablets I use this for sports pain relief - I find these ones easy to swallow and don’t leave a foul taste.
Date published: 2022-07-27
  • y_2024, m_4, d_23, h_5
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.41
  • cp_1, bvpage1
  • co_hasreviews, tv_28, tr_15
  • loc_en_AU, sid_6748, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT